Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 95, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 28, 2020, 8:32 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at May 28, 2020, 9:10 PM CDT. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2020, 8:32 AM CDT (13:32 UTC)
- In effect from
- May 28, 2020, 9:10 PM CDT
- Expired
- May 31, 2020, 12:42 PM CDT
- In force
- 64 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7).
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
702
WGUS43 KEAX 281332
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
832 AM CDT Thu May 28 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-291332-
/O.NEW.KEAX.FL.W.0095.200529T0210Z-200531T2000Z/
/BLRM7.1.ER.200529T0210Z.200529T1800Z.200530T2000Z.UU/
832 AM CDT Thu May 28 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Big Creek at Blairstown.
* from this evening to Sunday afternoon.
* At 8:00 AM Thursday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 21.6 feet by early Friday afternoon. The river will fall
below flood stage by Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 18.6 Thu 08 AM 21.6 early Friday afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$8 follow-up statements
959
WGUS43 KEAX 282038
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
338 PM CDT Thu May 28 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Kansas...
Marais Des Cygnes River at La Cygne affecting Linn County.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-292037-
/O.EXT.KEAX.FL.W.0095.200529T0300Z-200601T1330Z/
/BLRM7.2.ER.200529T0300Z.200530T0000Z.200531T1330Z.UU/
338 PM CDT Thu May 28 2020
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Big Creek at Blairstown.
* from this evening to Monday morning.
* At 3:00 PM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 24.3 feet by Friday evening. The river will fall below
flood stage by Sunday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 18.4 Thu 03 PM 24.3 Friday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
KSC107-292037-
/O.NEW.KEAX.FL.W.0109.200529T1117Z-200531T0224Z/
/LCGK1.1.ER.200529T1117Z.200529T1800Z.200530T0224Z.NO/
338 PM CDT Thu May 28 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Marais Des Cygnes River at La Cygne.
* from Friday morning to Saturday evening.
* At 3:16 PM Thursday the stage was 21.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 25.4 feet by early Friday afternoon. The river will
fall below flood stage by Friday before midnight.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 21.9 Thu 03 PM 25.4 early Friday afternoon
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$838
WGUS83 KEAX 290100
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
800 PM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-300059-
/O.EXT.KEAX.FL.W.0095.200529T0311Z-200601T0712Z/
/BLRM7.2.ER.200529T0311Z.200530T0000Z.200531T0712Z.UU/
800 PM CDT Thu May 28 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Sunday night.
* At 7:00 PM Thursday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 24.7 feet by Friday evening. The river will fall below
flood stage by early Sunday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.0 Thu 07 PM 24.7 Friday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$803
WGUS83 KEAX 290338
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1038 PM CDT Thu May 28 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-300337-
/O.CON.KEAX.FL.W.0095.000000T0000Z-200601T0712Z/
/BLRM7.2.ER.200529T0155Z.200530T0000Z.200531T0712Z.UU/
1038 PM CDT Thu May 28 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Sunday night.
* At 10:00 PM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 24.7 feet by
Friday evening. The river will fall below flood stage early Sunday
morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.8 Thu 10 PM 24.7 Friday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$859
WGUS83 KEAX 291413
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
913 AM CDT Fri May 29 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-301413-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-200531T1912Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200530T1912Z.UU/
913 AM CDT Fri May 29 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday afternoon.
* At 9:00 AM Friday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday afternoon.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 23.4 Fri 09 AM 23.3 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
Kurtz958
WGUS83 KEAX 300124
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
824 PM CDT Fri May 29 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-310123-
/O.CON.KEAX.FL.W.0095.000000T0000Z-200531T1912Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200530T1912Z.UU/
824 PM CDT Fri May 29 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday afternoon.
* At 8:00 PM Friday the stage was 22.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 22.2 Fri 08 PM 21.8 early Saturday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$216
WGUS83 KEAX 301528
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1028 AM CDT Sat May 30 2020
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Marais Des Cygnes River at La Cygne affecting Linn County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-311527-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-200601T2000Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200531T2000Z.UU/
1028 AM CDT Sat May 30 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Monday afternoon.
* At 10:00 AM Saturday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Sat 10 AM 21.3 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
KSC107-311527-
/O.EXT.KEAX.FL.W.0109.000000T0000Z-200531T2015Z/
/LCGK1.1.ER.000000T0000Z.200529T2346Z.200530T2015Z.NO/
1028 AM CDT Sat May 30 2020
The Flood Warning continues for
The Marais Des Cygnes River at La Cygne.
* until Sunday afternoon.
* At 10:16 AM Saturday the stage was 25.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 25.9 Sat 10 AM 25.6 this afternoon
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
MOC165-311527-
/O.EXT.KEAX.FL.W.0087.000000T0000Z-200601T0804Z/
/SSTM7.2.ER.200527T0755Z.200530T1030Z.200531T0804Z.NO/
1028 AM CDT Sat May 30 2020
The Flood Warning continues for
The Platte River At Sharps Station.
* until late Sunday night.
* At 9:30 AM Saturday the stage was 29.1 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 29.1 Sat 09 AM 29.1 this afternoon
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-311527-
/O.EXT.KEAX.FL.W.0088.000000T0000Z-200601T1700Z/
/PLCM7.1.ER.200527T1045Z.200530T1800Z.200531T1700Z.UU/
1028 AM CDT Sat May 30 2020
The Flood Warning continues for
The Platte River near Platte City.
* until Monday afternoon.
* At 4:15 PM Friday the stage was 22.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.0 feet by this
afternoon. The river will fall below flood stage early Sunday
afternoon.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 22.7 Fri 04 PM 23.0 this afternoon
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
MOC033-311527-
/O.EXT.KEAX.FL.W.0108.000000T0000Z-200531T1714Z/
/CAXM7.1.ER.200529T0507Z.200530T0830Z.200530T1714Z.UU/
1028 AM CDT Sat May 30 2020
The Flood Warning continues for
The Wakenda Creek at Carrollton.
* until Sunday afternoon.
* At 10:00 AM Saturday the stage was 18.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 18.4 Sat 10 AM 15.2 this afternoon
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$607
WGUS83 KEAX 310151
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
851 PM CDT Sat May 30 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-010151-
/O.EXT.KEAX.FL.W.0095.000000T0000Z-200602T1200Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200601T1200Z.UU/
851 PM CDT Sat May 30 2020
The Flood Warning continues for
The Big Creek at Blairstown.
* until Tuesday morning.
* At 8:00 PM Saturday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.2 Sat 08 PM 21.0 early Sunday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$432
WGUS83 KEAX 311742
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1242 PM CDT Sun May 31 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-311812-
/O.CAN.KEAX.FL.W.0095.000000T0000Z-200602T1200Z/
/BLRM7.2.ER.200529T0155Z.200529T1400Z.200531T1322Z.UU/
1242 PM CDT Sun May 31 2020
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 12:00 PM Sunday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 8:22 AM Sunday.
* Forecast...The river will continue to fall to 17.8 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 19.5 Sun 12 PM 19.7 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 6:43 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 28, 6:43 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 643 AM CDT Thu May 28 2020 .Discussion... Issued at 347 AM CDT THU MAY 28 2020 The wet pattern will continue through the day on Saturday as a large upper low pressure system slowly moves eastward through the day. The cut off low will be centered just to the south and east of the area, and will help feed moisture into the area. The focus for widespread precipitation will be a sagging cold frontal boundary, which will nose into the area by mid morning. The location of this boundary through the day will dictate where a narrow corridor of heavy rain will form. High resolution model guidance suggests a corridor running from southwest to northeast running roughly from southern Jackson County toward northeast Missouri will be the area to focus on for heavy rain. PWAT values will range from 1.5" to 1.75" which are on the high end of the percentiles for late may precipitable water, so rain rates will be efficient. Instability will be modest, however some models indicate some MU CAPE values approaching 1000+ J/kg so scattered thunderstorms will be possible. Widespread QPF along and within a couple counties of the aforementioned SW/NE oriented line of thunderstorms will be around 1 to 3 inches, however given the efficient nature of this rain there could certainly be some areas that see more than 3 inches. Basin average QPF will approach both 3 and 6 hours flash flood guidance, but shouldn't greatly surpass it, despite some area going well beyond the flash flood guidance. Therefore the expectation is for some isolated flash flooding, and with local rivers and creeks already quite swollen there could be some aggravation of those streams given the potential for several inches of rain. The good news is that the boundary will be somewhat progressive, so the line of rain should slowly creep southeast with time. The pattern will probably dry out a bit as we go into the weekend and next week. There will be some passing chances for rain this weekend, but nothing that should be even moderate impact. As the mid level pattern transitions into more of an upstream ridge, temperatures will be on the rise and will reflect more early to mid summer temperatures and with the better mid level flow being shunted north into the Northern Plains the focus for synoptically evident precipitation will weaken in the immediate forecast area in the day 2 through 7 time period. && .Aviation...(For the 12Z TAFS through 12Z Friday Morning) Issued at 640 AM CDT THU MAY 28 2020 Off and on rain through the early morning hours will become more prevailing through the late morning and into the afternoon. Rain rates will be efficient, so visibility will be limited during the heavier showers and runways may experience some ponding of water. Mid morning periods of thunderstorms will also be possible, which would yield some gusty and eratic winds. Expect the heavier activity to move out by early to mid afternoon, with lingering showers holding on until evening. MVFR conditions are expected to prevail, but periods of IFR and VFR will be possible as conditions will be inconsistent through the day. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Leighton Aviation...Leighton
Hazardous weather outlook, May 28, 5:09 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 509 AM CDT Thu May 28 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 509 AM CDT Thu May 28 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Moderate to heavy rainfall with scattered thunderstorms are expected today. An additional 1 to 3 inches of rain will be possible over saturated soils which may lead to flash flooding and may aggravate ongoing river flooding. Severe weather is not expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:12 PM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| May 28, 2:43 AM CDT | River Flood Warning | EAX | Jackson | 5 hr |
| May 28, 7:55 AM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| May 28, 8:30 AM CDT | Flash Flood Warning | EAX | Clay, Jackson | 4 hr |
| May 28, 9:22 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 40 hr |
| May 28, 9:22 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 53 hr |
| May 28, 10:34 AM CDT | River Flood Warning | EAX | Jackson | 27 hr |
| May 28, 10:54 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clay, Lafayette, Ray | 4 hr |
| May 28, 12:11 PM CDT | River Flood Warning | EAX | Ray | 54 hr |
| May 28, 12:20 PM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 24 hr |
| May 28, 1:33 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Henry, Johnson, Lafayette, Pettis | 6 hr |
| May 28, 1:48 PM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Chariton, Daviess, Grundy, Linn and 4 more | 21 hr |
| May 28, 2:04 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 3 hr |
| May 28, 2:15 PM CDT | River Flood Warning | EAX | Chariton, Macon | 64 hr |
| May 28, 2:36 PM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 21 hr |
| May 28, 2:47 PM CDT | River Flood Warning | EAX | Jackson | 35 hr |
| May 28, 2:47 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 71 hr |
| May 28, 2:53 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| May 28, 3:02 PM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 3 hr |
| May 28, 3:14 PM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| May 28, 3:14 PM CDT | River Flood Warning | EAX | Jackson | 2 hr |
| May 28, 3:33 PM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| May 28, 3:33 PM CDT | River Flood Warning | EAX | Carroll | 56 hr |
| May 28, 5:32 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 3 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.